# SDR ASAA2019070229895

- Difficulty date: July 2, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 42,844 hours, 12,927 cycles
- System (JASC): 2430 · DC Generating System
- Part: Pcu
- Part number: 115195216
- Part serial: 030C1048
- Condition: Failed
- Location: Cockpit
- Part time: 35,803 hours, 12,624 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELEC LIGHT CAME ON DURING START. GROUNDED - YES. SPCU INOP LOGGED. REPLACED SPCU & OPS NML REF AMM 24-34-11-400-801. RAN #1 ENG & VERIFIED FAULT DID NOT RETURN. GROUND VERIFICATION GOOD.
